# SDR ERKR200100159

- Difficulty date: August 29, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- Aircraft time: 55,665 hours, 70,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL DOUBLER IN FWD LT ENTRANCE DOOR.
